A constructive proof of the Density of Algebraic Pfaff Equations without Algebraic Solutions
[Une preuve constructive de la densité des équations de Pfaff sans solutions algébriques]
Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1611-1621.

Nous présentons une preuve constructive du fait que l’ensemble des équations de Pfaff sans solutions algébriques sur le plan projectif complexe est dense dans l’ensemble de toutes les équations algébriques de Pfaff d’un degré donné.

We present a constructive proof of the fact that the set of algebraic Pfaff equations without algebraic solutions over the complex projective plane is dense in the set of all algebraic Pfaff equations of a given degree.

DOI : https://doi.org/10.5802/aif.2308
Classification : 11R04,  37F75,  34M45,  32S65
Mots clés : équations de Pfaff, singularité, solution algébrique
@article{AIF_2007__57_5_1611_0,
     author = {Coutinho, S. C.},
     title = {A constructive proof of the {Density} {of~Algebraic} {Pfaff} {Equations} without {Algebraic} {Solutions}},
     journal = {Annales de l'Institut Fourier},
     pages = {1611--1621},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {5},
     year = {2007},
     doi = {10.5802/aif.2308},
     mrnumber = {2364144},
     zbl = {1130.34065},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2308/}
}
TY  - JOUR
AU  - Coutinho, S. C.
TI  - A constructive proof of the Density of Algebraic Pfaff Equations without Algebraic Solutions
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 1611
EP  - 1621
VL  - 57
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2308/
UR  - https://www.ams.org/mathscinet-getitem?mr=2364144
UR  - https://zbmath.org/?q=an%3A1130.34065
UR  - https://doi.org/10.5802/aif.2308
DO  - 10.5802/aif.2308
LA  - en
ID  - AIF_2007__57_5_1611_0
ER  - 
Coutinho, S. C. A constructive proof of the Density of Algebraic Pfaff Equations without Algebraic Solutions. Annales de l'Institut Fourier, Tome 57 (2007) no. 5, pp. 1611-1621. doi : 10.5802/aif.2308. http://archive.numdam.org/articles/10.5802/aif.2308/

[1] Brunella, M. Some remarks on indices of holomorphic vector fields, Publ. Mat., Volume 41 (1997) no. 2, pp. 527-544 | EuDML 41306 | MR 1485502 | Zbl 0912.32024

[2] Cerveau, D.; Neto, A. L. Holomorphic foliations in CP(2) having an invariant algebraic curve, Ann. Sc. de l’Institute Fourier, Volume 41 (1991), pp. 883-903 | Article | EuDML 74943 | Numdam | Zbl 0734.34007

[3] Coutinho, S. C.; Pereira, J. V. On the density of algebraic foliations without algebraic invariant sets, J. Reine Angew. Math., Volume 594 (2006), pp. 117-135 | Article | MR 2248154 | Zbl 1116.32023

[4] Coutinho, S. C.; Schechter, L. M. Algebraic solutions of Holomorphic Foliations: an Algorithmic Approach, Journal of Symbolic Computation, Volume 41 (2006), pp. 603-618 | Article | MR 2209167 | Zbl 1134.32011

[5] Cox, D.; Little, J.; O’Shea, D. Using algebraic geometry, Undergraduate Texts in Mathematics, Springer, New York, 1998 | Zbl 0920.13026

[6] Daly, T. Axiom: the thirty year horizon, volume 1: tutorial, Lulu Press, 2005

[7] Darboux, G. Mémoire sur les équations différentielles algébriques du I o ordre et du premier degré, Bull. des Sc. Math. (Mélanges) (1878), p. 60-96, 123–144, 151–200 | EuDML 84988 | JFM 10.0214.01

[8] Jouanolou, J. P. Equations de Pfaff algébriques, Lect. Notes in Math., 708, Springer-Verlag, Heidelberg, 1979 | MR 537038 | Zbl 0477.58002

[9] Lang, S. Algebra, Addison-Wesley, Reading, 1974 | MR 197234 | Zbl 0848.13001

[10] Maciejewski, A. J.; Ollagnier, J. M.; Nowicki, A.; Strelcyn, J. -M. Around Jouanolou non-integrability theorem, Indag. Mathem., Volume 11 (2000), pp. 239-254 | Article | MR 1813164 | Zbl 0987.34005

[11] Neto, A. L. Algebraic solutions of polynomial differential equations and foliations in dimension two, Holomorphic Dynamics (Lect. Notes in Math.), Volume 1345 (1988), pp. 192-232 | MR 980960 | Zbl 0677.58036

[12] Ollagnier, J. M.; Nowicki, A.; Strelcyn, J. -M. On the non-existence of constants of derivations: the proof of a theorem of Jouanolou and its development, Bull. Sci. math., Volume 123 (1995), pp. 195-233 | MR 1327804 | Zbl 0855.34010

[13] Prelle, M. J.; Singer, M. F. Elementary first integrals of differential equations, Trans. Amer. Math. Soc., Volume 279 (1983) no. 1, pp. 215-229 | Article | MR 704611 | Zbl 0527.12016

Cité par Sources :